# SDR N6WA2014112901

- Difficulty date: November 29, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,713 hours, 21,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SQUEAL.  INSPECTED & CLEANED MAIN PAX DOOR SEAL IAW AMM 52-11-00.
